Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Repeated occurrence of tanning on breasts with itchy rash spreading to other body parts, fatigue and joint pain. Cause?

I am a 30 year old female, 175lbs, 5 4 . In April (2 months before my wedding) I was tanning , I began with a very itchy rash type issue on my breasts, then it spread in patches down my stomach, my lower back, my thighs and calves. After multiple doses of prednisone , it went away however now a less painful version is back on my breasts. I had labs done which showed nothing out of average . I m also very fatigued, have joint pain every now and again, moody
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Rash after sun exposure with fatigue ,joint pain suggest lupus.

ANA titre test will be required to rule out lupus.

You need to take steroids and hydroxy chloroquine.

It will be better to consult a dermatologist.

Avoid sun exposure as far as possible.

Hope this will help you.Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor